MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMPS; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Codes Crack (1135); Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device failed rate accuracy.There was no delay in therapy.The event occurred during testing.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H2) device evaluation: d3: corrected.D9 date returned to manufacturer: 7/23/2025.H3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection, functional testing, and event history log (ehl) review, the customer problem was not duplicated.The pump was put through 3 accuracy tests, and all were within specifications.The was found to have a cracked downstream occlusion (dso) seal.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The manufacturer representative replaced the dso seal, updated software, reset the unit to standard configuration, and the pump passed all functional tests and performed as intended after repair.

Brand Name
CADD SOLIS HPCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22566624
Report Number3012307300-2025-08759
Device Sequence Number9219947
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)190520
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown